Aa
A
A
Close
Avatar universal

Got severe chills, heavy head and nausea after recovering from fever

So I caught fever a week ago and. It was 103 F and though the malaria text came out negative, my doctor gave me malaria medication. I had to take it for three days, and though the fever disappeared, I've developed another painful condition. I.E., my body's really cold - it's been 3-4 days since I've stopped taking the medicines, but I still feel sooo weak, can't even sit up, am nauseated and head is really heavy. Have I overdosed on the malaria medicines, or is it some kind of side effects? It's really upsetting. My feet are freezing, and my head is kind of numb.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank